# SDR FDEA200901110148

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, FLOOR PANEL SEAT TRACK AT STA 1541, X = 8.5 FOUND WITH CORROSION.  REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG 1  VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
